Affordable Access

Publisher Website

Another nonnormal box product

Authors
Journal
General Topology and its Applications
0016-660X
Publisher
Elsevier
Publication Date
Volume
7
Issue
1
Identifiers
DOI: 10.1016/0016-660x(77)90009-5

Abstract

Abstract Kunen has shown that the Continuum Hypothesis implies that the box product of countably many compact spaces with weight ⩽ τ is paracompact. We prove the converse by showing that the box product of countably many copies of the Tychonoff product 2 ω 2 is not normal. The proof uses the notion of a k-box-product. We also comment on such products.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On nonnormal products and a set of A.H. Stone

on Topology and its Applications Jan 01, 2007

Some nonnormal ∑-products

on Topology and its Applications Jan 01, 1992

On box products

on Topology and its Applications Jan 01, 1982
More articles like this..